# SDR SIMA201020701

- Difficulty date: July 23, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 17,870 hours, 13,384 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Condition: Broken
- Location: Rt Engine
- Component: Hydraulic Pump, Parkerhanfin
- Component part number: 6619005
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, K
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3830 UPON SINGLE ENGINE TAXI WITH THE LEFT ENGINE RUNNING SMOKE IN COCKPIT AND CABIN.  AIRCRAFT REMOVED FROM SERVICE.  FOUND NR 2 ENGINE HYDRAULIC PUMP SEAL BROKE AND LEAKING.  REMOVED AND REPLACED NR 2 HYDRAULIC PUMP.  THE AIRCRAFT WAS RETURNED TO SERVICE.
